Ask a doctor

Severe Hair Loss and LipoSonix - Is It Related?

I did the lyposonic treatment about 2 months ago - I won't go into detail but i experienced something pretty bad afterwards with 3 doctors telling me what happened to me is not related. I also noticed around the same time that my hair has lost it's body and is thining - severely. Is there a chance this could all be related?

Doctor Answers (3)

LipoSonix Does Not Cause Hair Loss

+1

Your hair loss is almost certainly not due to the liposonix procedure. This is just a coincidence in timing. The ultrasound technology LipoSonix employs does not travel systemically, and does not even cause localized hair loss let alone hair loss in areas distant to the treatment zone. I recommend prompt follow up with your primary care doctor or a dermatologist.

New York Dermatologic Surgeon
4.5 out of 5 stars 30 reviews

I doubt that it is related to the Liposonix.

+1

Assuming that the physician followed all recommended protocols listed by the Solta Medical training and guidelines, I cannot relate the two events. It is my recommendation that you see a dermatologist to see if they can help you identify the cause of the hair loss.

Regards.

Alpharetta Dermatologic Surgeon
4.5 out of 5 stars 13 reviews

Liposonix does not cause hair loss.

+1

I have not heard of hair loss with Liposonix.  I would not expect it either because the heat from Liposonix is deposited half an inch below the skin surface, well below the hair follicles.  Also from our extensive experience with Thermage (heats the skin closer to the follicles) we have never seen hair loss.  I would tend to agree with your doctors, it seems that your hair loss problem is unrelated.

Web reference: http://vandykelaser.com/body/liposonix/

Paradise Valley Dermatologic Surgeon
5.0 out of 5 stars 12 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...